Affordable Access

Publisher Website

On dynamic plastic mode-form solutions

Authors
Journal
Journal of the Mechanics and Physics of Solids
0022-5096
Publisher
Elsevier
Publication Date
Volume
26
Issue
1
Identifiers
DOI: 10.1016/0022-5096(78)90011-x

Abstract

Abstract D iscussion is given of the significance and calculation of dynamic plastic mode-form solutions for small deflections of structures of rigid perfectly-plastic materials subjected to load systems of fixed distribution and magnitude. These solutions have separated form, with velocity the product of a scalar function of time by a vector-valued function of space variables. The relation is shown on the one hand to mode-form solutions for a structure of viscoplastic material, and on the other hand to limit-load solutions for those of perfectly-plastic behavior. Numerical examples are given for circular plates of material obeying the Tresca and Mises laws.

There are no comments yet on this publication. Be the first to share your thoughts.